Paper:GlaubermanonBurnside

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
On Burnside's other p^aq^b-theorem by George Glauberman, Pacific Journal of Mathematics, Volume 56, Page 469 - 476(Year 1975): This paper proves that Order has only two prime factors implies prime divisor with larger class two subgroups is core-nontrivial.Project Euclid page

Title of the paper: On Burnside's other p^aq^b-theorem

Author: George Glauberman (Find other works by this author)

Year of publication: 1975
Language of publication: English
MSC Primary Classification: 20D10
Journal of publication: ,Volume 56, 469 - 476
MathReviews number: 0412269 (Mathscinet page) (More information on MathReviews numbers)
License: All rights reserved